# SDR SWAA2022061719880

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 48,827 hours, 25,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT BAR GIRT TOO LONG NEEDS REINSTALLED IN CONTAINER. / [01] READJUSTED L2 DOOR SLIDE IN COMPARTMENT PER MT725-66-01
